BibTeX record journals/ijbc/NieW06

download as .bib file

@article{DBLP:journals/ijbc/NieW06,
  author    = {Hua Nie and
               Jianhua Wu},
  title     = {A System of Reaction-diffusion Equations in the Unstirred Chemostat
               with an Inhibitor},
  journal   = {I. J. Bifurcation and Chaos},
  volume    = {16},
  number    = {4},
  pages     = {989--1009},
  year      = {2006},
  url       = {https://doi.org/10.1142/S0218127406015246},
  doi       = {10.1142/S0218127406015246},
  timestamp = {Fri, 06 Jul 2018 13:40:12 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijbc/NieW06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics